On the structure of general mean-variance hedging strategies

Černý, A. & Kallsen, J. (2007). On the structure of general mean-variance hedging strategies. Annals of Probability, 35(4), pp. 1479-1531. doi: 10.1214/009117906000000872

Text - Published Version
Download (523kB) | Preview


We provide a new characterization of mean-variance hedging strategies in a general semimartingale market. The key point is the introduction of a new probability measure P⋆ which turns the dynamic asset allocation problem into a myopic one. The minimal martingale measure relative to P⋆ coincides with the variance-optimal martingale measure relative to the original probability measure P.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Cass Business School > Faculty of Finance
URI: http://openaccess.city.ac.uk/id/eprint/17876

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics